The reconstruction of cacti revisited. (English) Zbl 0678.05040

Numerical mathematics and computing, Proc. 18th Manitoba Conf., Winnipeg/Can. 1988, Congr. Numerantium, 69, 157-166 (1989).
[For the entire collection see Zbl 0667.00005.]
From the author’s introduction: “A cactus is a connected graph in which every block is either an edge or a cycle.[...] In 1969, D. Geller and B. Manvel [Can. J. Math. 21, 1354-1360 (1969; Zbl 0187.214)] gave their proof that cacti are reconstructible. The purpose of this paper is to correct errors in that proof.”
Reviewer: Th.Andreae


05C60 Isomorphism problems in graph theory (reconstruction conjecture, etc.) and homomorphisms (subgraph embedding, etc.)